# SDR USAAF96040

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Eng Driven Pump
- Part number: 40052
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 8,110 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FL 498 - ON DESCENT INTO CLT, CREW LOST UTILITY HYDRAULIC SYSTEM.  CAPTAIN EXTENDED THE LANDING GEAR AND FLAPS USING ALTERNATE PROCEDURE.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED NR 1 ENGINE DRIVEN PUMP AND PRESSURE FILTER.  THE HYDRAULIC SYSTEM WAS SERVICED, THE ENGINE WAS RUN AND LEAK TESTED AND ALL FLIGHT CONTROLS WERE OPS CHECKED AS NORMAL.  (M)
